Alert archive / Florida / River Flood Warnings in 2013
River Flood Warning 16, NWS Jacksonville, FL
NWS Jacksonville, FL issued this river flood warning at Jun 6, 2013, 11:17 AM EDT for 6 counties in Florida. It took effect at Jun 8, 2013, 5:36 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 6, 2013, 11:17 AM EDT (15:17 UTC)
- In effect from
- Jun 8, 2013, 5:36 AM EDT
- Expired
- Jun 7, 2013, 10:51 AM EDT
- In force
- Issued by
- NWS Jacksonville, FL
- Flood severity
- Minor
Counties Alachua County, FL, Bradford County, FL, Columbia County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 100 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Santa Fe River near Fort White (in NAVD88) (FWHF1). The gauge peaked at 0.81 ft at Jun 8, 2013, 4:00 AM EDT.
- Action stage
- 22 ft
- Minor stage
- 23 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02322500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Jun 6, 9:46 AM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 6, 9:46 AM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
946 AM EDT THU JUN 6 2013
...TROPICAL STORM ANDREA WILL BRING HEAVY RAINFALL AND GUSTY WINDS
TO THE AREA TODAY...
.UPDATE...
ANDREA IS ADVANCING TOWARD APALACHEE BAY AS SEEN ON THE NWS MOSAIC
RADAR LOOP. A RAIN BAND HAS ROTATED NORTHWARD OVER SE GA. HAVE
UPDATED GRIDS TO SHOW CATEGORICAL POPS FOR SE GA A FEW HOURS
EARLIER. HEAVY RAINS AND GUSTY WINDS ARE PUSHING INTO THE SW
PORTION ALONG THE I-75 CORRIDOR. ANOTHER RAIN BAND IS MOVING
NORTHWARD ALONG THE EAST COAST AND WILL SOON MOVE INTO OUR COASTAL
WATERS. STILL LOOKING FOR LOW END TROPICAL STORM FORCE WINDS.
HEAVY RAINFALL AND POSSIBILITY OF TORNADOES ARE THE MAIN CONCERNS.
EXPECT A TORNADO WATCH TO WILL BE ISSUED SOMETIME THIS AFTN/EVNG
FOR THE LOCAL AREA. A FLOOD WATCH REMAINS IN EFFECT FOR THE AREA.
&&
.AVIATION...
WIDESPREAD RAINFALL HAS SPREAD OVER THE TAF SITES. TROPICAL STORM
FORCE GUSTS ARE EXPECTED THIS AFTN THROUGH THE EVENING. WILL NEED
TO UPDATE TIMING OF HIGHER WINDS BUT OVERALL THE TREND IS
REFLECTED IN CURRENT TAF PACKAGE.
&&
.MARINE...
BUOY 41012 AND SAUF1 ARE REPORTING WIND GUSTS NEAR 25 KT AT 13Z AND
SEAS ARE RUNNING 4-5 FT. CONDITIONS WILL DETERIORATE QUICKLY AS
NEXT RAIN BAND PUSHES NORTHWARD IN NEXT COUPLE HOURS.
RIP CURRENTS: HIGH RISK TODAY AND TONIGHT AS TROPICAL STORM
ANDREA TRACKS NORTHEAST ACROSS THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 80 69 88 69 / 100 90 50 40
SSI 79 72 85 74 / 100 100 60 40
JAX 80 72 87 72 / 100 90 50 30
SGJ 82 73 87 72 / 100 80 50 30
GNV 80 72 87 70 / 100 90 40 30
OCF 80 72 88 72 / 100 90 40 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH FRIDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
TROPICAL STORM WARNING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-
DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST
JOHNS-SUWANNEE-UNION.
GA...FLOOD WATCH THROUGH FRIDAY EVENING FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
TROPICAL STORM WARNING FOR APPLING-ATKINSON-BACON-BRANTLEY-
CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-
INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...TROPICAL STORM WARNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
TRABERT/SHASHY/WALKERHazardous weather outlook, Jun 6, 10:52 AM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1052 AM EDT THU JUN 6 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-071500- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1052 AM EDT THU JUN 6 2013 ...TROPICAL STORM WARNING INTO FRIDAY... ...TORNADO WATCH UNTIL 10 PM THIS EVENING... ...FLOOD WATCH THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TODAY AND TONIGHT... TROPICAL STORM ANDREA WILL MAKE LANDFALL NEAR THE BIG BEND OF FLORIDA LATER TODAY...CROSSING THE REGION TONIGHT. REFER TO HURRICANE LOCAL STATEMENTS ISSUED BY NWS JACKSONVILLE FOR THE LATEST DETAILS. A FLOOD WATCH REMAINS IN EFFECT. A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR MOST OF NORTHEAST FLORIDA AND THE EASTERN PORTION OF SOUTHEAST GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... TROPICAL STORM ANDREA WILL EXIT TO THE NORTHEAST FRIDAY. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA MAINLY DURING THE AFTERNOON AND EVENING THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF TORNADO WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT
In the hours before
Special weather statement, Jun 6, 10:52 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1052 AM EDT THU JUN 6 2013
FLZ024-025-061515-
DUVAL-NASSAU-
1052 AM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
DUVAL AND EASTERN NASSAU COUNTIES FOR A TROPICAL RAIN BAND VALID
UNTIL 1115 AM EDT...
AT 1051 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TROPICAL RAIN BAND CENTERED 3 MILES EAST OF NEPTUNE BEACH...MOVING
NORTHWEST AT 30 MPH. THIS BAND WILL AFFECT AREAS AROUND NEPTUNE
BEACH...JACKSONVILLE BEACH...SAN PABLO...MAYPORT...FORT
CAROLINE...TALBOT ISLAND AND LITTLE TALBOT ISLAND THROUGH 1115 AM
EDT. WIND GUSTS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. LOOSE OUTDOOR OBJECTS MAY BECOME WIND BLOWN
PROJECTILES. RADAR HAS ALSO INDICATED WEAK ROTATION WITH THIS
TROPICAL RAIN BAND. TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO
ADVANCE WARNING. PLEASE REMAIN INDOORS AND STAY AWAY FROM WINDOWS IF
YOU ARE IN THE PATH OF THIS RAIN BAND.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3025 8138 3025 8141 3049 8164 3059 8151
3048 8140 3041 8140 3040 8139 3033 8139
3026 8137
TIME...MOT...LOC 1451Z 139DEG 27KT 3033 8136
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:00 PM EDT | Hurricane Local Statement | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 9 hr |
| Jun 6, 5:01 AM EDT | Tropical Storm Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 24 hr |
| Jun 6, 8:11 AM EDT | Areal Flood Advisory | JAX | Duval | 2 hr |
| Jun 6, 10:52 AM EDT | Special Weather Statement | JAX | Duval | 23 min |
| Jun 6, 12:40 PM EDT | Flash Flood Warning | JAX | Clay | 6 hr |
| Jun 6, 4:08 PM EDT | Special Weather Statement | JAX | Duval | 52 min |
| Jun 6, 4:13 PM EDT | Special Weather Statement | JAX | Suwannee | 32 min |
| Jun 6, 4:43 PM EDT | Tornado Warning | JAX | Duval, Nassau | 32 min |
| Jun 6, 4:47 PM EDT | Special Weather Statement | JAX | Suwannee | 28 min |
| Jun 6, 5:13 PM EDT | Special Marine Warning | JAX | 92 min | |
| Jun 6, 5:18 PM EDT | Tornado Warning | JAX | Nassau | 12 min |
| Jun 6, 5:47 PM EDT | Special Weather Statement | JAX | Alachua, Bradford | 28 min |
| Jun 6, 6:04 PM EDT | Special Weather Statement | JAX | Duval | 26 min |
| Jun 6, 6:07 PM EDT | Areal Flood Warning | JAX | Clay | 12 hr |
| Jun 6, 6:29 PM EDT | Special Weather Statement | JAX | Nassau | 31 min |
| Jun 6, 1:46 PM EDT | Areal Flood Advisory | JAX | Brantley, Camden, Charlton, Glynn, Pierce, Wayne | 3 hr |
| Jun 6, 1:50 PM EDT | Special Weather Statement | JAX | Glynn | 40 min |
| Jun 6, 5:09 PM EDT | Tornado Warning | JAX | Camden | 51 min |
| Jun 6, 5:34 PM EDT | Tornado Warning | JAX | Glynn | 56 min |
| Jun 6, 5:41 PM EDT | Special Weather Statement | JAX | Wayne | 64 min |
| Jun 6, 6:33 PM EDT | Special Weather Statement | JAX | Glynn | 27 min |
| Jun 6, 7:23 PM EDT | Special Weather Statement | JAX | Charlton | 37 min |
| Jun 6, 7:54 PM EDT | Special Weather Statement | JAX | Brantley | 36 min |
Nearby
River Flood Warnings in Florida, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.